# SDR P5CA9700135

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT PITTING ON T/E LIP 3 AND 5 O'CLOCK POSITION NR 1 ENG NOSE COWL.  BLENDED CORROSION AND TREATED PER SRM 51-10-01 AND 51-10-02.
